# SDR SWAA023044

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 54,352 hours, 53,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Part serial: 152
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 L/E SLAT CRACKED AT T/E EDGE.  REMOVED AND REPLACED NR 1 L/E SLAT PER MM.
